Communications in Mathematical Physics

Correlation inequalities and equilibrium states

M. Fannes and A. Verbeure

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 55, Number 2 (1977), 125-131.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103900981

Mathematical Reviews number (MathSciNet)
MR0456219

Zentralblatt MATH identifier
0374.46059

Subjects
Primary: 82.46

Citation

Fannes, M.; Verbeure, A. Correlation inequalities and equilibrium states. Comm. Math. Phys. 55 (1977), no. 2, 125--131. https://projecteuclid.org/euclid.cmp/1103900981


Export citation